# SDR AALA202104139017

- Difficulty date: April 12, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 58,449 hours, 23,993 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND WIRES TO HAVE BEEN PULLED FROM CONNECTORS ON EXIT LIGHT ON SIDEWALL L12. REPAIRED SIDEWALL L12 EXIT LIGHT IAW BSWPM 20-90-14, OPS CHECK GOOD.
